Please use this identifier to cite or link to this item:
Title: Schrödinger operator in an overfull set
Authors: Gorban, AN
Karlin, IV
Karlin, IV
First Published: 15-Apr-1998
Citation: EUROPHYSICS LETTERS, 1998, 42 (2), pp. 113-117
DOI Link: 10.1209/epl/i1998-00216-4
ISSN: 0295-5075
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.